# SDR USAA2009072091885

- Difficulty date: June 23, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N449US
- Make and model: Boeing 737-4B7
- Aircraft serial: 24893
- Aircraft time: 50,739 hours, 35,312 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: 654587512
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLT - Q2 - MAJOR REPAIR - LEVEL 2 EXFOLIATION CORROSION AT FORWARD SERVICE DOOR SILL SUPPORT AT BS 328, S17L (ATTACHED TO RIGHT CREASE BEAM INNER CHORD).  REPLACED FORWARD SERVICE DOOR SILL SUPPORT AT BS 328, S17L (ATTACHED TO RIGHT CREASE BEAM INNER CHORD) IAW B737 SRM 51-40-02.
